# SDR DALA2025062604777

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 86,803 hours, 40,481 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 IN REF TO: NRC 00052: AFTER REMOVAL SIDEWALL PANELS: DENT ON FRAME 1600 BTW STGRS 25L AND 26L IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00155: DENT ON FRAME 1600 BTW STGRS 25L AND 26L IN AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM 53-00-07- 2R PROCEDURE 5 REPAIR 5. (1045743)
